Translator Disclaimer
2017 Partial representations and their domains
M. Dokuchaev, H.G.G. de Lima, H. Pinedo
Rocky Mountain J. Math. 47(8): 2565-2604 (2017). DOI: 10.1216/RMJ-2017-47-8-2565

Abstract

We study the structure of the partially or\-dered set of the elementary domains of partial (linear or projective) representations of groups. This provides an important information on the lattice of all domains. Some of these results are obtained through structural facts on the ideals of the semigroup $\mathcal{S} _3(G)$, a quotient of Exel's semigroup $\mathcal{S} (G)$, which plays a crucial role in the theory of partial projective representations. We also fill a gap in the proof of an earlier result on the structure of partial group representations.

Citation

Download Citation

M. Dokuchaev. H.G.G. de Lima. H. Pinedo. "Partial representations and their domains." Rocky Mountain J. Math. 47 (8) 2565 - 2604, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2565

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840989
MathSciNet: MR3760307
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2565

Subjects:
Primary: 20C25
Secondary: 20M30, 20M50

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top